# SDR DLM90080603

- Difficulty date: March 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FOUND TO BE AFT SECTION, SKIN DENTED 12 INCHES FROM RIGHT AND 14.5 INCHES FROM TOP.  REPAIRED, IAW MD90 SRM 51-00-01 AND MD80 SRM 52-05D.
